# SDR AALA20150402002

- Difficulty date: April 1, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 62,864 hours, 10,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767GE
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE EXTERNAL EMER LIGHT 2ND AFT OF WING BODY FAIRING IS INOPERATIVE.  RELAMPED RT FUSELAGE EXTERNAL EMER LIGHT 2ND AFT OF WING BODY FAIRING IAW AMM 33-51-06.  OPERATIONS CHECKED NORMAL.
